# SDR HALA2023071800150

- Difficulty date: July 17, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 31,178 hours, 4,961 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,184 hours, 4,962 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING PDC FOUND #1 ENG OIL QTY LOW READING 13.3 UNITS. FOUND EXTERNAL OUL VENT TUBE LEAKING AT FITTING ON #1 ENG CORE 9 O CLOCK POSITION. TORQUED CONNECTOR PER AMM 72-51-49-400-801-A. ENG RUN GOOD. NO LEAKS NOTED.
